# SDR SWAA2023103003814

- Difficulty date: September 23, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 57,973 hours, 34,648 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET ORSS 271 TRAILING EDGE DEFLECTION CONTROL RIB AREA AT LT WING 2023-594341<[01] REPLACED SUPPORT BRACKET ORSS 271 TRAILING EDGE DEFLECTION CONTROL RIB AREA AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 115A2982 SHEET 4 REV.-;[02] TASK COMPLETED
